Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A lower bound for odd triperfects

Authors: Walter E. Beck and Rudolph M. Najar
Journal: Math. Comp. 38 (1982), 249-251
MSC: Primary 10A20
MathSciNet review: 637303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If n is odd and $\sigma (n) = 3n$, then n exceeds ${10^{50}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20

Additional Information

Keywords: Triperfects, odd triperfects
Article copyright: © Copyright 1982 American Mathematical Society